Skip to Content

Is high blood pressure a side effect for the drug Trilipix?

Answers (1)

14 Jun 2011

An increase in blood pressure is not a reported side effect of Trilipix.
For detailed information on the side effects of Trilipix see the link below.
http://www.drugs.com/sfx/trilipix-side-effects.html

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar questions

Has anyone developed visual problems, esp. double vision after starting Trilipix?

My husband started Trilipix last summer and shortly after developed a life threatening kidney and blood infection. He recently restarted Trilipix as ...

1 answer 17 Feb 2010

Just picked up my 1st prescription for Terazosin 1mg?

Reading some of the possible side effects makes me not want to take this drug. High Blood pressure is the reason my Doctor suggested this drug and ...

2 answers 11 Oct 2010

Side Effect - Looking for an antihistamine that does not cause drowsiness and liver damage, any?

... suggestions? I have high blood pressure, Hepatitis B, and very bad allergy symptoms. I need medication to control the year-round itchy throat and ...

5 answers 5 Jan 2011

Trying to get the name of a blood pressure med whose side effect is healing of tendons?

I have achilles tendinosis and found an article in the current issue of AARP mag that advises a blood pressure drug whose side effects heal ...

1 answer 9 May 2012

High Blood Pressure - My blood presure has gone down since I steered taking Nifedine Dexcel but my?

... doctor said I can't stop the drug that I will continue taking it for life. I used to have headache which is one of the side effect of the ...

2 answers 4 Apr 2015